# SDR IPXA2020070157200

- Difficulty date: May 27, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft serial: 48806
- Aircraft time: 80,838 hours, 14,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Strut
- Part number: AFA31687
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C CENTER CARGO COMPARTMENT FLOORBEAM TO FRAME SUPPORT STRUT BROKEN IN HALF AT STA 5-32 LBL-17.  REMOVED BROKEN FRAME SUPPORT STRUT, FABRICATED AND INSTALLED IN CENTER CARGO AT STA 5-32 LBL-17 IAW SRM 51-35-01. (MINOR)
